# SDR USAAF99060

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11333
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 715381
- Condition: Failed
- Location: Nlg
- Part time: 21,182 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT/ROA - FLT 2122 - DURING CLIMB OUT FROM CLT, LANDING GEAR WOULD NOT RETRACT.  ACCOMPLISHED CHECKLIST PROCEDURES.  RETURNED TO FIELD FOR A NORMAL LANDING.  MAINTENANCE REPLACED THE LANDING GEAR SELECTOR VALVE.  LEAKS AND OPS CHECKED GOOD.  ALL GEAR RETRACT.  (X)
